# SDR YAD2003F00002

- Difficulty date: August 20, 2002
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 2065521
- Condition: Shorted
- Location: Nav Lights
- Part time: 37,312 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND THAT THE WING STROBE LIGHTS WERE INOPERATIVE WITH THE NAVIGATION LIGHT TURNED ON.  TROUBLESHOOTING REVEALED INTERNAL SHORTING OF THE AFT PRESSURE BULKHEAD CONNECTOR.  ALSO DISCOVERED THAT THE ELEVATOR ELECTRIC TRIM  SERVO WIRES THAT RUN THROUGH THE SAME CONNECTOR, WERE SHORTED AND GETTING POWER FROM THE STROBE/NAV LIGHT CIRCUIT BREAKERS THEREBY MAKING THE TRIM SERVO ALWAYS POWERED AND UNABLE TO BE DEENERGIZED BY SECURING THE PROPER TRIM CIRCUIT BREAKER.  SAFETY OF FLIGHT ISSUE.  IN THE PREVIOUS 30 DAYS, THIS A/C HAD AT LEAST 4 DIFFERENT ELECTRIC ELEVATOR TRIM DISCREPANCIES THAT APPEARED TO BE INTERMITTENT AND MIGHT HAVE BEEN CAUSED BY THIS ELECTRICAL FAULT.
